# SDR CALA2013120293391

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 60,640 hours, 7,030 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK PA SPEAKERS SQUEAL WHEN ANY HANDSETS USED, RESET POWER NO HELP.  RESET PA CONTROLLER, NO HELP.  OEU DISCONNECTED, NO HELP.  NEED MORE TIME TO TROUBLESHOOT.  LAC REPLACED IAW PTT 6402029, NO HELP.  PA TEST SHOWS UPPER DECK OEU FAULT 4-2-14, ROW 16 LT, OEU PCN 580-0679.
